My Go-To Wedding Timeline
This is probably something that you don’t really think about until the last minute. Let me tell you, your wedding schedule is CRUCIAL to have your big day flow smoothly. That is why I suggest you invest in a wedding planner or even a day planner. Their job is to keep everything flowing smoothly without you having to worry about a thing.
If you don’t have room in your budget for that, no worries! I have photographed quite a few weddings so I know how they flow and how long typically everything takes. Talking about a schedule for your wedding day can be a pretty daunting task but it doesn’t have to be! What is different about each wedding is when the day starts and ends which you would probably already know! We will walk through this together but here is a sample schedule of my go-to timeline to get you thinking and to see how everything typically falls. This is a base schedule I usually start off with my couples and build on from there.
7:00 am - Bride and/or Bridesmaids arrive for hair and makeup (2 hrs)
11:30 am - Arrive at Ceremony Location (if not already there)
-Photographer arrives as well to take pictures of venue and any details
11:45 am - Bridesmaids get into dresses (15-20 min)
11:45 am - Groomsmen get into tuxedos/suits/attire (15-20 min)
-Groom photos (25-45 min)
12:00 pm - Bride puts on wedding dress (15 min)
12:15 pm - Ladies Photos (30-45 min)
12:45 pm - 30 minute Resting period
1:00 pm - Ceremony (30 min - 1 hr)
2:00 pm - Formal Portraits (20-30 min)
2:30-4:30pm - Photography with Bridal Party and Bride and Groom
5:00 pm - Optional Cocktail Hour During Photos
6:00 pm - Grand Entrance/ Introductions
6:10 pm - Cake Cutting
6:30 pm - Dinner Service (30-40 min)
7:00 pm - Toasts (10-15 min)
8:00pm - First Dances (10-15 min)
Hopefully my go to timeline gives you a good idea on how your big day would flow to help you plan accordingly! Make sure to talk through any timeline with your vendors and anyone involved in your wedding. It’s good to have everyone on the same page.